Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 47, Pages 2977-2988
http://dx.doi.org/10.1155/S0161171203212217

Random entropy and recurrence

1Department of Mathematics, Faculty of Mathematics and Computer Science, University of Utrecht, P.O. Box 80.010, Utrecht 3508 TA, The Netherlands
2Department of Mathematics, Faculty of Sciences, Vrije Universiteit, De Boelelaan 1081A, Amsterdam 1081 HV, The Netherlands

Received 19 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Karma Dajani and Ronald Meester, “Random entropy and recurrence,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 47, pp. 2977-2988, 2003. doi:10.1155/S0161171203212217